English  |  正體中文  |  简体中文  |  Items with full text/Total items : 16335/24215 (67%)
Visitors : 11535505      Online Users : 330
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://ir.nknu.edu.tw/ir/handle/987654321/11978


    題名: Cryptanalyses of two key assignment schemes based on polynomial interpolations
    Authors: 王釋毅
    Shyh-Yih Wang;Chi-Sung Laih
    貢獻者: 光電與通訊工程學系
    Keywords: Access control;Cryptography;Attack;Hierarchy;Key management
    Date: 2005-03
    Issue Date: 2010-11-19 16:49:56 (UTC+8)
    Abstract: Wu and Chang [2001. Cryptographic key assignment scheme for hierarchical access control. International Journal of Computer Systems Science and Engineering 16(1), 25–28] and Shen and Chen [2002. A novel key management scheme based on discrete logarithms and polynomial interpolations. Computers & Security 21(2), 164–171] separately proposed a cryptographic key assignment scheme based on polynomial interpolations to solve the access control problem in a partially ordered user hierarchy. Recently, Hsu and Wu [2003. Cryptanalyses and improvements of two cryptographic key assignment schemes for dynamic access control in a user hierarchy. Computers & Security 22(5), 453–356] cryptanalyzed both schemes by finding the roots of polynomials. Then they proposed some modifications to fix the security flaw. In this paper, we show that both Wu–Chang and Shen–Chen schemes are still insecure even with these modifications. From the public information, the attacker could derive the secret keys of some security classes. Furthermore, the attack could be mounted even without using any polynomial root finding algorithm.
    關聯: Computers & Security / Vol.24, No.2, pp.134-138, doi:10.1016/j.cose.2004.07.002
    Appears in Collections:[光電與通訊工程學系] 期刊論文
    [光通系] 王釋毅

    Files in This Item:

    File SizeFormat
    index.html0KbHTML509View/Open


    All items in NKNUIR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback